# SDR SWAA2022022231144

- Difficulty date: August 5, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; TRAILING EDGE WAFFLE PLATE PANEL SUPPORT; UNDER THE #8 SPOILER ACTUATOR; IS CRACKED. / REMOVED AND REPLACED RIGHT WING; T/E WAFFLE PLATE PANEL SUPPORT I/A/W BOEING DWG 115A3760 REV. A REV B; 737-700 SRM 51-40-02-0G-0; 737-700 SRM 51-40-05-0G-0; AND 737 AMM 51-21-99-300-801 (UNDER #8 SPOILER ACTUATOR) ATAG-YE0490
